Pain stomach diarrhea

Common Questions and Answers about Pain stomach diarrhea

stomach

I have had diarrhea for about a week now. It seems to hit with bad stomach cramps right after i eat dinner. Can you help??
I alternate between being constipated and having diarrhea!! Its a pain, i get the stomach aches before i have a bowel movement. Feels like baby is squashing my bowel when i need to go! Ill be glad to get my body back tho i think ill miss being pregnant!
I started having stomach pain so bad and diarrhea about 10 years ago about the same time I found out I was pregnant with my last child. I have had test after test run ,endoscopies and upper and lower GI, I went to gastrointerologist,and family prac. doctors ,i have had gallbladder removed, total hysterectomy,apendix removed,i was told these was maybe my problem but still no change after surgery.They just cant seem to tell me what is wrong.
Dear Draylon, Four years of diarrhea, that's a long time. Medication can often cause that, review what you're taking with your doc, and perhaps change kinds. Changing eating habits can help diarrhea, more fiber, and enough food in general. As to the pain you feel in your lower stomach and back, that's about the location of the kidneys, so could be you have a problem there, altho I imagine it may connected to your diarrhea.
Now, stop freaking yourself out, because bad anxiety can definitely cause stomach pains and diarrhea also (I get that all the time, too!) Best to you! and feel better!
Sometimes within half an hour after I eat, I experience rapid diarrhea with littltle time to find a restroom. Is this a side affect of gallblader removal and what can I do to prevent this?
On Monday I went doctor since I had some fever and sore throat, he said it was tonsillitis and prescribed me Augmentin 500g (amoxicillin/clavulanate potassium) and paracetamol. Okay now I don't have fever anymore and I don't feel the pain, it's getting better so I've stoped with paracetamol. But since yesterday I've started to have diarrhea. It's painless, I just notice some sounds in my stomach and a sudden need to go wc.
Tea is caffeinated and since caffeine is a diuretic it will likely worsen diarrhea and, in some people, it actually causes diarrhea! This link has some info on this: http://www.ucheepines.org/caffeine.htm Since you are drinking 10-15 cups of tea a day I would certainly look at the effects of cutting back.
The thing is they thought it was due to the antibiotics and now that that is riled out they should be doing something else and they are not. And since yesterday its been constant stomach cramps, double the diarrhea then just from the treatment or the antibiotics and fever off and on. I know you aren't drs but I'm havingissues with them and I needed to know if anyone else hadthese symptoms to at leastcalm me down until I can get my g.I pa to call or into the g.I.
i am a 42 yr old female. 2 yrs ago I had diarrhea for about 1 month and my doctor tested me for occult bleeding, blood tests, stool cultures, all normal, he then did a colonoscopy and said some inflammation in the cecum but could be from the prep for the colonoscopy. Diagnosed me as some sort of colitis. He put me on FiberCon one in AM one at night for one month then one a day for a month. It worked. In the past 2 years i have bouts of diarrhea, i take the fiber con and it clears.
I don't have any pain in my stomach and I am not dehydrated, I drink plenty of liquids throughout the day. The diarrhea alternates between once a day and a couple of days off then 3 times a day. I have been to the doctor and we have had blood test, urine samples, and stool samples and we haven't found anything wrong yet. He told me to take citracel and eat different types of foods but I'm still having diarrhea. I also have lost about 25 lbs throughout this and am now down to 135 lbs.
Hello everyone, It has been more than three months i've had some discomfort in my stomach and diarrhea (loose stool and more frequently going to toilet). But I'd like to take you to the begining which that might caused me to have this currentl health problem.
Hi i have some stomach pain lasting a week now and have had diarrhea. i was wondering if anyone knows whether it is ok to take levofloxacin with losec?
I'm having stomach pain for 2 weeks, sometimes diarrhea and sometimes constipation. i went to a hospital to have a check up and gave me medicines such as eldicet and livermate. after a day my stomach still in pain at the lower part of the ribs. i hurriedly go back to the internist, different from the first one, for medication. i had my urinalysis, hematology and ultrasound. all were normal except for pus cells in my urine and the doctor said im anemic. she gave me ofloxacin and terraferron.
I questioned him and tried to observe how often he had stomach cramps. He seems to have sudden,painful stomach cramps and sudden diarrhea approximately every 3 days and he usually has to shower aftwards. He changes his underware almost every time he has a bowel movement, even when he is not having painful cramps and diarrhea. He says he wants to ensure his body is clean of waste so he has to shower.
The pain remained and got worse. I began getting dizzy spells, constipation, diarrhea, sweats, vomiting, nausea, headaches, lower back pain, etc. It comes in cycles that last from 2 weeks to anywhere around 6 weeks. I never have constipation and diarrhea together during the constipation "episodes" and visa versa. It isonly 1 or the other.
MedHelp Health Answers